We modify and generalize the construction by McFarland (1973) in two different ways to construct new semiregular divisible difference sets (DDSs) with λ1≠0. The parameters of the DDS fall into a family of parameters found in Jungnickel (1982), where his construction is for divisible designs. The final section uses the idea of a K-matrix to find DDSs with a nonelementary abelian forbidden subgroup.
Copyright © 1998, Elsevier. This article first appeared in Discrete Mathematics: 188:1-3 (1998), 99-109.
Please note that downloads of the article are for private/personal use only.
Davis, James A. "New Semiregular Divisible Difference Sets." Discrete Mathematics 188, no. 1-3 (June 28, 1998): 99-109. doi: 10.1016/S0012-365X(98)00002-8.